# SDR AALA20121107006

- Difficulty date: November 7, 2012
- Submitted: November 12, 2012
- Operation: Air carrier
- Aircraft: N374AA
- Make and model: Boeing 767323
- Aircraft serial: 25201
- Aircraft time: 86,294 hours, 13,530 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD CARGO BODY FRAME STATION 500 UPPER FLANGE IS BENT AND HAS A LONG CRACK, ABOVE AND AROUND STRINGER 31 LEFT.  FABRICATED NEW SECTION OF FRAME UPPER FLANGE PER AARD 51-20-00-1 AND INSTALLED PER SRM 51-10-02.
